# SDR 06FDEA03954

- Difficulty date: November 11, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3102501
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR FOUND AT FUSELAGE SKIN AFT LAVATORY EXHAUST PORT STA 1937 AND STA 1959. REWORK CARRIED OUT AS PER E.A.1-5330-105642.
